# SDR QXEA2019031500121

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 22,232 hours, 23,824 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PULLING INTO THE GATE BRAKES FELT MUSHY. THE HARDER YOU PRESS THE SOFTER THEY FELT TILL THEY GRAB. REMOVED FROM SERVICE. PERFORMED GVI OF BOTH LT & RT BRAKES & NR 1 & NR 2 HYDRAULIC SYS. NO LEAKS OR DEFECTS NOTED. PERFORMED NR 1 SYS RESERVOIR BLEEDING IAW AMM 29-10-00-870-079. PERFORMED NR 2 SYS RESERVOIR BLEEDING IAW AMM 29-10-00-870-077. DURING TAXI CHECK, BRAKES CHECK GOOD, OPERATED NORMALLY, NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
